Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 21-30 of 91 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
21
RECENT DEVELOPMENT OF IMMERSED FEM FOR ELLIPTIC AND ELASTIC INTERFACE PROBLEMS

Jo, Gwanghyun; Kwak, Do Youngresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.23, no.2, pp.65 - 92, 2019-06

22
Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

23
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

24
Associations of chemical composition and sources of PM2.5 with lung function of severe asthmatic adults in a low air pollution environment of urban Nagasaki, Japan

Ng, Chris Fook Sheng; Hashizume, Masahiro; Obase, Yasushi; Doi, Masataka; Tamura, Kei; Tomari, Shinya; Kawano, Tetsuya; Fukushima, Chizu; Matsuse, Hiroto; Chung, Yeonseungresearcher; Kim, Yoonhee; Kunimitsu, Kenichi; Kohno, Shigeru; Mukae, Hiroshi, ENVIRONMENTAL POLLUTION, v.252, pp.599 - 606, 2019-09

25
Is a typical bi-Perron algebraic unit a pseudo-Anosov dilatation?

Baik, Hyungryulresearcher; Rafiqi, Ahmad; Wu, Chenxi, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.39, pp.1745 - 1750, 2019-07

26
DIFFUSION OF BIOLOGICAL ORGANISMS: FICKIAN AND FOKKER-PLANCK TYPE DIFFUSIONS

Choi, Beomjun; Kim, Yong-Jungresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.79, no.4, pp.1501 - 1527, 2019-09

27
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

28
Defective Colouring of Graphs Excluding A Subgraph or Minor

De Mendez, Patrice Ossona; Oum, Sang-Ilresearcher; Wood, David R., COMBINATORICA, v.39, no.2, pp.377 - 410, 2019-04

29
Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs

Brignall, Robert; Choi, Hojin; Jeong, Jisu; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.257, pp.60 - 66, 2019-03

30
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

rss_1.0 rss_2.0 atom_1.0